RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 1  


Non-extendible finite polycycles
M. Deza, S. V. Shpektorov, M. I. Shtogrin
3
Homogenization of random singular structures and random measures
V. V. Zhikov, A. L. Piatnitski
23
Alexander polynomials of Hurwitz curves
Vik. S. Kulikov
75
On the recursive greedy algorithm
E. D. Livshits
95
Periodic solutions of a non-linear wave equation with homogeneous boundary conditions
I. A. Rudakov
117
Relaxation in control systems of subdifferential type
A. A. Tolstonogov
129
The Hilbert polynomial for systems of linear partial differential equations with analytic coefficients
A. G. Khovanskii, S. P. Chulkov
163
Estimates for oscillatory integrals with convex phase
M. A. Chahkiev
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019